# SDR SWIA2020031649264

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,725 hours, 19,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 397420 : TRANSFERRED FROM CAMP 20630046. CRACK FOUND ON LH WING FIXED LEADING-EDGE SKIN PANEL 522BL AT APPROXIMATELY SS181.00.   FLIGHT 4732 - FILED CLOSED   COMPLIED WITH TEMPORARY REO FOR REPAIR OF LEFT WING L/E BETWEEN SLAT TRACK 1-3 AND SS185.86 INTERNAL REPAIR DOUBLER
